Crossref
journal-article
Springer Science and Business Media LLC
Journal d'Analyse Mathématique (297)
References
16
Referenced
403
-
T. Bonnesen and W. Fenchel, Theorie der Konvexen Körper, Berlin, 1934.
(
10.1007/978-3-642-47404-0
) - H. B. Curry, Review of the paper ÷9÷, Math, Tables and other Aids to Comp.2 (1947), 167–169 and 211–213. / Math, Tables and other Aids to Comp. by H. B. Curry (1947)
- H. B. Curry and I. J. Schoenberg, On Pólya frequency functions IV: The spline functions and their limits.Bull. Amer. Math. Soc., Abstract 380t,53 (1947), 1114. / Bull. Amer. Math. Soc. by H. B. Curry (1947)
- P. J. Davis, Interpolation and approximation, New York, 1963.
-
Ch. Hermite, Sur la formule d'interpolation de Lagrange, Oeuvres, vol. 3, 432–443.
(
10.1017/CBO9780511702778.030
) - I. I. Hirschman and D. V. Widder, The convolution transform, Princeton, 1955.
-
J. Korevaar and Ch. Loewner, Approximation on an arc by polynomials with restricted zeros,Indagationes Math.,26 (1964), 121–128.
(
10.1016/S1385-7258(64)50014-1
) / Indagationes Math. by J. Korevaar (1964) -
N. E. Nörlund, Vorlesungen über Differenzenrechnung, Berlin, 1923.
(
10.1007/978-3-642-50824-0
) -
I. J. Schoenberg, Contributions to the problem of approximation of equidistant data by analytic functions,Quart. Appl. Math. 4 (1964) Part A, 45–99, Part B, 112–141.
(
10.1090/qam/15914
) / Quart. Appl. Math. by I. J. Schoenberg (1964) -
I. J. Schoenberg, On Pólya frequency functions I: The totally positive functions and their Laplace transforms,J. d'Analyse Math.,1 (1951), 331–374.
(
10.1007/BF02790092
) / J. d'Analyse Math. by I. J. Schoenberg (1951) - I. J. Schoenberg, On Pólya frequency functions II: Variation diminishing integral operators of the convolution type,Acta Sci. Math. Szeged,12 (1950), 97–106. / Acta Sci. Math. Szeged by I. J. Schoenberg (1950)
- I. J. Schoenberg and A. Whitney, On Pólya frequency functions III: The positivity of translation determinants with an application to the interpolation problem by spline curves,Trans. A.M.S.,74 (1953), 246–259. / Trans. A.M.S. by I. J. Schoenberg (1953)
-
I. J. Schoenberg, On the zeros of the generating functions of multiply positive sequences and functions,Annals of Math. 62 (1955), 447–471.
(
10.2307/1970073
) / Annals of Math. by I. J. Schoenberg (1955) -
I. J. Schoenberg, On interpolation by spline functions and its minimal properties, On Approximation Theory, International Series of Numerical Mathematics-ISNM, vol. 5 (1964), 109–129, Basel, Switzerland.
(
10.1007/978-3-0348-4131-3_12
) / On Approximation Theory, International Series of Numerical Mathematics-ISNM by I. J. Schoenberg (1964) - J. J. Schoenberg, On monosplines of least deviation and best quadrature formulae,J. SIAM Numer Analysis, Ser. B. vol.2 (1965), 144–170. / J. SIAM Numer Analysis, Ser. B. by J. J. Schoenberg (1965)
- F. Tricomi, Über die Summe mehrerer zufälliger Veränderlichen mit konstanten Verteilungsgesetzen,Jahresber. der dentschen math. Ver.,42 (1933), 174–179. / Jahresber. der dentschen math. Ver. by F. Tricomi (1933)
Dates
Type | When |
---|---|
Created | 16 years, 8 months ago (Dec. 10, 2008, 9:59 a.m.) |
Deposited | 6 years, 3 months ago (May 20, 2019, 6:15 a.m.) |
Indexed | 1 day, 22 hours ago (Aug. 28, 2025, 8:39 a.m.) |
Issued | 58 years, 8 months ago (Dec. 1, 1966) |
Published | 58 years, 8 months ago (Dec. 1, 1966) |
Published Print | 58 years, 8 months ago (Dec. 1, 1966) |
@article{Curry_1966, title={On Pólya frequency functions IV: The fundamental spline functions and their limits}, volume={17}, ISSN={1565-8538}, url={http://dx.doi.org/10.1007/bf02788653}, DOI={10.1007/bf02788653}, number={1}, journal={Journal d’Analyse Mathématique}, publisher={Springer Science and Business Media LLC}, author={Curry, H. B. and Schoenberg, I. J.}, year={1966}, month=dec, pages={71–107} }